Mera period 12 march ko aaya tha tb 1 din rha fir 8 ..?

Mera period 12 march ko aaya tha tb 1 din rha fir 8 april ko hlka na k brabr period aaya ek bund itna to iska kya mtlb kya mujhme koi garbari h

Shivansh asked on 10 Apr '17 at 05:07


Answers of Similar Question


Krish g answer on 31 Jan '13 at 15:47

Mother may feel the baby's first kick during this month. The baby continues to grow and needs more nutrition. The umbilical cord thickens to be able to carry more blood and nutrition. This is also a hazardous period, since any tobacco or drugs may also be transferred to the baby via the same route. The baby is about 7 inches long and has fine hair on her body called 'lanugo'. A mucus-like substance called the 'Verne' begins to cover the baby's body. The love of the baby is now easily determined. The mother's abdomen begins to bulge and she can feel the baby move. Most women go through a period of emotional elation since the presence of the baby is now unmistakably felt. Since the baby seems to respond to sounds, parents tend to start talking to the baby or playing music in the background. This not only helps to soothe them down, but also lays the foundation of future bonding with their child.

Rosy s. answer on 02 Feb '13 at 08:14

depending on what form of family planning methods your using ...every method has its own degree of risk even condoms have a 2% risk of pregnancy...so just wait for your periods and see...

Rosy s. answer on 02 Feb '13 at 08:16

Did you check for any implantation bleeding around 6-12 days ...its kind of brownish dicharge which is very scanty....you can only get pregnant around periods if you ovulated just after your periods ...cause sperms can live around a week inside the uterus...if you have a 28 days cycle then you will have ovulated around 14 days..so vry less chance..   

Rosy s. answer on 02 Feb '13 at 08:22

 ..your period might be late....wait for another week or next week then get a test..... 

Rosy s. answer on 02 Feb '13 at 08:25

HI, you were on bc pills...cramping can be a side effect dont worry..its not necessary that you will get pregnant..i guess your pill will be working fine if your still taking it regularly...doctors say to wait a week after taking pills...5 days is not bad...still your confused wait till your next period date...or atleast 2 weeks then get a blood test or ultrasound to confirm...